Proceedings of the Japan Academy, Series A, Mathematical Sciences

A remark on the Chern classes of local complete intersections

Toru Ohmoto, Tatsuo Suwa, and Shoji Yokura

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 73, Number 5 (1997), 93-95.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195510010

Digital Object Identifier
doi:10.3792/pjaa.73.93

Mathematical Reviews number (MathSciNet)
MR1470178

Zentralblatt MATH identifier
0902.32017

Subjects
Primary: 32S20: Global theory of singularities; cohomological properties [See also 14E15]
Secondary: 14M10: Complete intersections [See also 13C40]

Citation

Ohmoto, Toru; Suwa, Tatsuo; Yokura, Shoji. A remark on the Chern classes of local complete intersections. Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 5, 93--95. doi:10.3792/pjaa.73.93. https://projecteuclid.org/euclid.pja/1195510010


Export citation

References

  • [1] P. Aluffi: Singular schemes of hypersurfaces. Duke Math. J., 80, 325-351 (1995).
  • [2] P. Aluffi: Chera classes for singular hypersurfaces (1996) (preprint).
  • [3] J.-P. Brasselet and M.-H. Schwartz : Sur les classes de Chern d'un ensemble analytigue complexe, Caract6ristique d'Euler-Poincare. Society Mathe-matique de France, Asterisque 82-83, 93-147 (1981).
  • [4] A. Dubson : Classes caracteristiques des varietes singulieres. C.R. Acad. Sci. Paris, 287, 237-240 (1978).
  • [5] L. Ernstrom : Duality for the local Euler obstruction with applications to real and complex singularities. Ph. D. Thesis, MIT (1993).
  • [6] L. ErnstrOm : Topological Radon transforms and the local Euler obstruction. Duke Math. J., 76, 1-21 (1994).
  • [7] W. Fulton : Intersection Theory. Springer-Verlag, Berlin, Heidelberg, New York, Tokyo (1984).
  • [8] W. Fulton and K. Johnson : Canonical classes on singular varieties. Manuscripta Math., 32, 381-389 (1980).
  • [9] T. Gaffney : Multiplicities and equisingularity of ICIS qerms. Invent. Math., 123, 209-220 (1996).
  • [10] G.-M. Greuel: Der GauB-Manin Zusammenhang isolierter Singularitaten von vollstandigen Durch-schnitten. Math. Ann., 214, 235-266 (1975).
  • [11] H. Hamm: Lokale topologische Eigenschaften komplexer Raume. Math. Ann., 191, 235-252 (1971). ] 12
  • [12] M. Kasjiiwara: Index theorem for a maximally overdetermined system of linear differential equations. Proc. Japan Acad., 49A, 803-804 (1973).
  • [13] D. Lehmann and T. Suwa: Residues of holomor-phic vector fields relative to singular invariant subvarieties. J. Differential Geom., 42, 165-192 (1995).
  • [14] D.-T. Le: Calculation of Milnor number of isolated singularity of complete intersection. Funct. Anal. Appl., 8, 127-131 (1974).
  • [15] D.-T. Le and B. Teissier: Varietes polaires locales et classes de Chern des varietes singulieres. Ann. of Math., 114, 457-491 (1981).
  • [16] E. Looijenga: Isolated Singular Points on Complete Intersections. London Mathematical Society Lecture Note, ser. 77, Cambridge Univ. Press, Cambridge, London, New York, New Rochelle, Meldourne, Sydney (1984).
  • [17] R. MacPherson : Chern classes for singular algebraic varieties. Ann. of Math., 100, 423-432 (1974).
  • [18] J. Seade and T. Suwa: An adjunction formula for local complete intersections (1996) (preprint).
  • [19] T. Suwa: Classes de Chern des intersections completes locales. C.R. Acad. Sci. Paris, 324, 67-70 (1996).
  • [20] B. Teissier: Varietes polaires II, Multipliers polaires, sections planes, et conditions de Whitney. Algebraic Geometry, Proceedings, La Rabida, 1981, Lecture Notes Math., no. 961, Springer-Verlag, Berlin, Heidelberg, New York, pp. 314-491 (1982).